# SDR SWIA2020090252174

- Difficulty date: August 25, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 FRAME IS CORRODED FROM STRINGER 18R TO 17R.  C-CHECK RO 8/29/2020.  REMOVED AND INSTALLED NEW FRAME SECTORS AT FS333.00 STRINGER 18R TO 23R IAW CRJ-200 SRM, DRAWING AND SKYWEST CARD.  COMPLETED FORM M-337.  WEIGHT AND BALANCE NOT AFFECTED.
